| Catalog Number |
A1368-25 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the bupivacaine contained in the portex® spinal anesthesia tray was ineffective.No patient death or serious injury was reported in connection with this incident.
Event or Problem Description
It was reported that the bupivacaine contained in the portex® spinal anesthesia tray was ineffective.No patient death or serious injury was reported in connection with this incid.